Libido decreased is found among people who take Tamoxifen Citrate, especially for people who are female, 40-49 old , have been taking the drug for < 1 month, also take medication Zometa, and have Breast cancer . We study 8,773 people who have side effects while taking Tamoxifen citrate from FDA and social media. Among them, 70 have Libido decreased. Find out below who they are, when they have Libido decreased and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Tamoxifen citrate has active ingredients of tamoxifen citrate. It is often used in breast cancer. (latest outcomes from Tamoxifen citrate 9,450 users)
Libido decreased (loss of interest in sex) has been reported by people with depression, hair loss, androgenetic alopecia, birth control, stress and anxiety (latest reports from 9,835 Libido decreased patients).
On Oct, 23, 2016
8,773 people reported to have side effects when taking Tamoxifen Citrate.
Among them, 70 people (0.8%) have Libido Decreased
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I'm 60 years old and have been on atenolo for a good while ,at least 2to3years . Over this time I have gradually lost my labito . I have lost weight and have been exercising so my doctor took me off of it. A while back I was put on prozac for depression and thought it was my problem but I've been off of it for a while and it didn't help so I told my doctor about not having any sex drive and that is when he took me off of the atenolo . I still take 50mg of lisinopril daily.I guess my main question would be if the atenolo is my problem how long would it take to get my labito back ? I've am working on my 4th week.
Hello! I am Suzy and had breast cancer 3 years ago, stage 1. I have been taking tamoxifen for 3 years now to prevent the recurrence of breast cancer. I have had stomach pain for most of this time. I have been treated by my family doctor as well as a gastroenterologist but am still having pain in the pit of my stomach. Has anyone else experienced this?
I'm 60 years old and have been on atenolo for a good while ,at least 2to3years . Over this time I have gradually lost my labito . I have lost weight and have been exercising so my doctor took me off of it. A while back I was put on prozac for depression and thought it was my problem but I've ...
Hello! I am Suzy and had breast cancer 3 years ago, stage 1. I have been taking tamoxifen for 3 years now to prevent the recurrence of breast cancer. I have had stomach pain for most of this time. I have been treated by my family doctor as well as a gastroenterologist but am still having ...
Bonjour, je suis une québécoise de 66 ans. Après avoir essayé 3 autres médicaments, Je prends du Tamoxifen comme traitement suite à un cancer du sein. Vu que tous ces médicaments provoquait des cystites, je dois prendre du nitrofurantoin 50mg. Que faites-vous depuis qu'il y a rupture de stock ...
I've been on Tamoxifen for 4 1/2 years. I am 69 years old and my hearing has gotten so bad that I sometimes don't even hear the phone ring in the adjacent room. I have not been to a doctor yet for hearing aids, but can't put it off much longer. I have seen posts on other sites about the ...
Hi, all. I had breast cancer in 2008 and took tamoxifen for 5 years from 2009-2014. My fingernails and toenails turned an unsightly yellow. I could find nothing on the Internet - it said to try various mixtures of lemon juice, bleach, etc., and that it was due to wearing too much nail ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.